0
BRIEF NOTES

Proper Boundary Conditions for Infinitely Layered Orthotropic Media

[+] Author and Article Information
E. L. Bonnaud, J. M. Neumeister

Department of Solid Mechanics, Royal Institute of Technology, S-100 44 Stockholm, Sweden

J. Appl. Mech 67(3), 629-632 (Apr 21, 2000) (4 pages) doi:10.1115/1.1309542 History: Received November 16, 1999; Revised April 21, 2000
Copyright © 2000 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Grahic Jump Location
Multilayered half-plane with repetitive unit of q layers (local coordinates (x,y) for every layer)

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In